MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) OPTISENSE LEAD; No Match

ABBOTT MEDICAL (CRM-SYLMAR) OPTISENSE LEAD; No Match
Model Number 1999/52
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient presented to the clinic for a follow up.It was reported that the right ventricular (rv) lead was capped for probe drive problem and the right atrial (ra) lead was capped due to insulation damage.The ra lead insulation damage was confirmed via chest x-ray.The patient condition was not known.

Brand Name
OPTISENSE LEAD
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25011874
Report Number2017865-2026-08677
Device Sequence Number9506324
Product Code NVN
UDI-Device Identifier05414734502481
UDI-Public(01)05414734502481(10)3472751(17)140731
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2014
Device Model Number1999/52
Device Lot Number3472751
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PACEMAKER DOUBLE CHAMBER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown